| Model Number |
NAV3606006 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a user facility (uf) via manufacturer representative regarding spinal product that will be used for spinal therapy.It was reported that the adjustable drill guide slips when he tried to set it between 10 and 14.There was no patient involved in the event and no further complications or symptoms were reported.Additional information was received that the reported product was already used before.
Additional Manufacturer Narrative
H3: product analysis of part# nav3606006, lot# nm22j002 visual inspection did reveal some wear on the teeth of the drill guide.Functional inspection confirmed the drill guide did not slip when engaged in the tube.The wear to the instrument appears to be from repeated use.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.